# SDR DALA2025063004838

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1045539) CORROSION ON FLOOR BEAM UPPER AND LOWER AREAS STA 986.5 AT W2. PREVIOUS REPAIR ON FLOOR BEAM STA 986.5 AT W2 WAS REPLACED PER ERA 583800-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR.
